Double implementation in economies with production technologies unknown to the designer
AbstractThis paper considers double implementation of Walrasian allocations and Lindahl allocations in Nash and strong Nash equilibria for both private and public goods economies when preferences, initial endowments, production technologies, and coalition patterns are all unknown to the designer. It will be noted that the mechanisms presented here are feasible and continuous. In addition, unlike most mechanisms proposed in the literature, our mechanism works not only for three or more agents, but also for two-agent economies, and thus it is a unified mechanism which is irrespective of the number of agents.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 13 (1999)
Issue (Month): 3 ()
Note: Received: March 12, 1998; revised version: March 12, 1998
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Tian, Guoqiang, 2009. "Implementation of Pareto efficient allocations," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 113-123, January.
- Rabia Nessah & Tarik Tazdait, 2010. "Quasicontinuity and Nash Equilibrium in Compact and Convex Games," Working Papers 2010-ECO-09, IESEG School of Management.
- Tian, Guoqiang, 2009. "Implementation in economies with non-convex production technologies unknown to the designer," Games and Economic Behavior, Elsevier, vol. 66(1), pages 526-545, May.
- Tian, Guoqiang, 2005. "Implementation in production economies with increasing returns," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 309-325, May.
- Tian, Guoqiang, 2003. "A solution to the problem of consumption externalities," Journal of Mathematical Economics, Elsevier, vol. 39(8), pages 831-847, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.